| Model Number |
500400001500 |
| Medical Device Problem Codes |
Break (1069); Application Network Problem (2879)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 15-jul-2020 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the station was in offline mode.A field service engineer (fse) inspected the ethernet port and identified that the network cable was connected to an incorrect port.The fse replaced the network cable and reconnected to the correct port.All components were checked, cables were reseated, and test functions were performed to confirm proper operation.The system functioned as intended after the field service engineer repaired the device.
Event or Problem Description
It was reported that when using the bd pyxis¿ anesthesia station es station went offline.The customer reported that there was a delay in patient care.There were no adverse events or injuries reported based on this event.